T. J. BUSELMEIER, M.D.
To the editor: I read with interest the letter "Psoriasis Developing De Novo During Hemodialysis" in the January issue (1), wherein the authors report a case of psoriasis that developed in a patient undergoing chronic hemodialysis.
It is now known that psoriasis may not only arise during hemodialysis but also may be exacerbated during dialysis. Further, it has been observed that dialysis may fail to effect a cure of the disease (2) and that after discontinuing hemodialysis, post-transplant patients who are taken off their antirejection medications may have a recurrence of their disease (3). An incidental report has also documented
Learn more about subscription options.
Register Now for a free account.
BUSELMEIER TJ. Psoriasis and Hemodialysis. Ann Intern Med. 1979;90:722. doi: 10.7326/0003-4819-90-4-722_1
Download citation file:
Published: Ann Intern Med. 1979;90(4):722.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only